# SDR SWAA2021033056706

- Difficulty date: March 8, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT RBL8 WL167.68 / REPAIRED R/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE AT RBL 8 WL 167.68 PER ATS ER 21-01455 REV IR AND SWA EA # 21-157-00648 REV IR
